Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Norman, OK

July 26, 20135 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 26, 2013, 6:54 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 6:54 AM CDT (11:54 UTC)
Expired
Jul 26, 2013, 9:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WGUS54 KOUN 261154
FFWOUN
OKC015-031-033-075-141-261445-
/O.NEW.KOUN.FF.W.0028.130726T1154Z-130726T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
654 AM CDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
  COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME SOUTHERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  EAST CENTRAL KIOWA COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 945 AM CDT

* AT 645 AM CDT...NATIONAL WEATHER SERVICE RADAR AND RAIN GAUGES
  INDICATED THAT HEAVY RAIN HAD FALLEN OVER THE AREA...AND LIGHT
  TO MODERATE RAIN CONTINUED. UP TO 3 TO 4 INCHES OF RAIN HAD FALLEN
  OVER THE LAST THREE HOURS. FLASH FLOODING IS ALREADY OCCURRING NEAR
  CACHE AND IN LAWTON...AND IS LIKELY OCCURRING IN THE WICHITA MOUNTAINS
  NATIONAL WILDLIFE REFUGE. WATER RESCUES HAVE BEEN REPORTED IN SEVERAL
  LOCATIONS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  LAWTON...WALTERS...CACHE...ELGIN...FLETCHER...GERONIMO...
  STERLING...CHATTANOOGA...MEDICINE PARK...FAXON...LAKE ELLSWORTH...
  FORT SILL AND MEERS. THIS INCLUDES THE WICHITA MOUNTAINS NATIONAL
  WILDLIFE REFUGE.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. NEVER ATTEMPT TO
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND DONT DROWN.

&&

LAT...LON 3486 9815 3429 9814 3439 9870 3487 9876

$$

AUSTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:52 AM CDT, 2 minutes earlier.

Area forecast discussion, Jul 26, 6:52 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT FRI JUL 26 2013

.UPDATE...
CANCELLED THE FLASH FLOOD WATCH FOR NORTHERN OKLAHOMA.

&&

.DISCUSSION...
HEAVY RAINFALL CONTINUES THIS MORNING MAINLY SOUTH OF I-44.

CANCELLED THE FLASH FLASH WATCH FOR NORTHERN OKLAHOMA
AS THE HEAVIEST RAIN HAS SHIFTED FARTHER SOUTH.

HEAVY RAINFALL RATES OF GENERALLY 1 TO 2 INCHES PER
HOUR REMAIN POSSIBLE SOUTH OF I-44...WHICH MAY CAUSE LOCALIZED
FLASH FLOODING. THE BACK EDGE OF THE RAIN WILL CONTINUE TO SHIFT
SOUTHEAST THROUGH THE MORNING HOURS. SEVERE STORMS REMAIN
UNLIKELY.

AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.

MBS

&&

.AVIATION...
CONFIDENCE IS LOW THROUGH 22Z...THEN HIGHER AFTERWARDS.

TSRA/SHRA WILL BE EAST OF KSWO-KOUN-KSPS BY 14Z.

THROUGH 18Z...THINK WORST CONDITIONS WILL BE NORTH OF
KHBR-KOKC WHERE CONFIDENCE OF IFR/LIFR CONDITIONS ARE HIGHEST.
VLIFR CONDITIONS APPEAR TO BE LIKELY NEAR KWWR AND KGAG
THROUGH 15Z. OTHERWISE...CONDITIONS WILL GENERALLY BE MVFR
WITH SOME POTENTIAL FOR IFR.

AFTER 18Z...IMPROVING CONDITIONS ARE EXPECTED WEST TO
EAST...THOUGH TIMING REMAINS UNCERTAIN. WENT VFR AT
ALL SITES BY 23Z...THOUGH WOULD NOT BE SURPRISED IF
MVFR CONDITIONS LINGERED NEAR KOKC...KOUN...AND KPNC.

THERE IS LOW CHANCE FOR MVFR OR LOWER CONDITIONS WITH
BR AFTER 06Z...BUT DID NOT MENTION DUE TO LOW CONFIDENCE
OF OCCURRENCE.

MBS

&&

.PREV DISCUSSION... /ISSUED 327 AM CDT FRI JUL 26 2013/

..VERY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE MAINLY THIS
MORNING ACROSS CENTRAL AND SOUTHERN OKLAHOMA...

DISCUSSION...
HEAVY RAINFALL AND FLASH FLOODING TODAY...MAINLY THIS
MORNING ACROSS CENTRAL AND SOUTHERN...ARE THE MAIN CONCERNS.

EXPANDED THE FLASH FLOOD WATCH SOUTH TO INCLUDE ALL OF
CENTRAL AND SOUTHERN OKLAHOMA. APPEARS THE HEAVIEST AXIS
OF RAINFALL...GENERALLY 1 TO 3 INCHES...WILL RESULT
SOMEWHERE NEAR A WATONGA TO OKLAHOMA CITY TO ADA
TO ATOKA LINE...THOUGH ANOTHER AXIS MAY EXIST FROM LAWTON
TO ARDMORE TO DURANT. THOUGHT ABOUT CANCELING THE FLASH FLOOD
WATCH FOR PARTS OF NORTHERN OKLAHOMA DUE TO LOWER RAINFALL
AMOUNTS...BUT CHOSE NOT TO FOR NOW AS RAINFALL MAY INCREASE
IN THESE AREAS IN THE NEXT FEW HOURS.

THE EXCESSIVE RAINFALL MAY MAKE FOR A DANGEROUS FLASH FLOOD
SITUATION THIS MORNING NEAR THE OKLAHOMA CITY METRO AREA...
LAWTON...ARDMORE...ADA...AND DURANT AREAS. DO NOT DRIVE
THROUGH FLOODED ROADS. TURN AROUND...DONT DROWN.

THE COMBINATION OF VERY MOIST AIR...PRECIPITABLE WATER VALUES
NEAR 2 INCHES WHICH IS AROUND THE 95TH PERCENTILE...UNSTABLE
AIR...AND A LOW LEVEL JET AHEAD OF A MID LEVEL LOW PRESSURE
DISTURBANCE WILL ALLOW FOR A VERY WET MORNING ACROSS THE
AREA.

SEVERE THUNDERSTORM POTENTIAL REMAINS LOW THIS MORNING. CANNOT
RULE OUT A FEW SEVERE STORMS WITH WINDS TO 60 MPH AND HAIL TO
QUARTERS...BUT HEAVY RAINFALL AND FLASH FLOODING ARE THE MUCH
BIGGER CONCERNS.

SHOWERS AND STORMS SHOULD MOVE INTO EASTERN OKLAHOMA AND OUT OF
MUCH OF THE AREA LATER THIS MORNING INTO EARLY AFTERNOON. TODAY
WILL BE RATHER COOL FOR THE END OF JULY DUE TO ABUNDANT LOW LEVEL
CLOUD COVER. WENT BELOW 00Z MAV/METMOS HIGHS IN MOST AREAS.

TONIGHT...RAPID CLEARING AND COOLER AIR WILL SETTLE INTO THE AREA.
THERE COULD BE PATCHY FOG...BUT DID NOT MENTION DUE TO LOW
CONFIDENCE.

SATURDAY WILL BE MOSTLY SUNNY WITH TEMPERATURES GENERALLY
BELOW AVERAGE.

SATURDAY NIGHT THROUGH MONDAY...KEPT LOW RAIN CHANCES OVER
NORTHERN OKLAHOMA AS WARM AIR ADVECTION MAY ALLOW FOR SOME STORM
DEVELOPMENT IN THESE AREAS. SEVERE STORMS OR HEAVY RAINFALL APPEAR
TO BE UNLIKELY AT THIS TIME. TEMPERATURES WILL BE ON THE
RISE WITH MANY LOCATIONS ABOVE 90 DEGREES BY MONDAY.

MONDAY NIGHT THROUGH THURSDAY...HOTTER CONDITIONS WITH DIMINISHING
RAIN CHANCES MAY OCCUR.

THE PRELIMINARY POPS BELOW BEGIN AFTER 7 AM THIS MORNING AND MAY
BE ALTERED GREATLY BASED ON RADAR RETURNS OVER THE NEXT FEW HOURS.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  83  65  87  66 /  40   0   0  10
HOBART OK         89  65  92  68 /  10   0   0  10
WICHITA FALLS TX  91  69  93  69 /  20  10   0   0
GAGE OK           87  59  92  67 /  10   0  10  20
PONCA CITY OK     82  60  84  64 /  40   0  10  20
DURANT OK         87  69  89  66 /  90  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ017>020-023>032-
     038>048-050>052.

TX...NONE.
&&

84/17/17
Hazardous weather outlook, Jul 26, 4:38 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
438 AM CDT FRI JUL 26 2013

OKZ004>048-050>052-TXZ083>090-261700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
438 AM CDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK OF STRONG TO SEVERE THUNDERSTORMS THROUGH NOON
TODAY ACROSS MUCH OF THE AREA...MAINLY EAST OF SEYMOUR TEXAS TO ALTUS
OKLAHOMA...TO WOODWARD TO ALVA OKLAHOMA LINE.

THUNDERSTORM CHANCES WILL CONTINUE BETWEEN NOON AND 10 PM TODAY EAST
EAST OF I-35...BUT THESE STORMS DURING THIS TIME FRAME ARE NOT
EXPECTED TO BE STRONG OR SEVERE.

DISCUSSION...
WIDESPREAD SHOWERS AND STORMS WITH HEAVY RAIN WILL PERSIST THIS MORNING
ESPECIALLY ACROSS CENTRAL AND SOUTHERN OKLAHOMA AS A POTENT LOW PRESSURE
SYSTEM MOVES THROUGH THE REGION. ISOLATED SEVERE STORMS WILL BE
POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT LIKELY.

SHOWERS AND STORMS WILL END WEST TO EAST LATER THIS MORNING AND AFTERNOON
AS DRIER AIR MOVES IN FROM THE NORTHWEST.

IMPACTS FROM THE STRONGER STORMS...

...VERY HEAVY RAINFALL OF 1 TO 3 INCHES...OR LOCALLY HIGHER AMOUNTS...
LEADING TO DANGEROUS FLASH FLOODING...
...DAMAGING WINDS TO 60 MPH...
...HAIL UP TO HALF DOLLARS...
...FREQUENT CLOUD TO GROUND LIGHTNING...

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUL 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
PARTS OF OKLAHOMA HAVE RECEIVED SIGNIFICANT RAINFALL IN THE PAST
SEVERAL DAYS...AND ADDITIONAL HEAVY RAINFALL MAY RESULT IN RAPID
RUNOFF AND FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
AFTER A BREAK ON SATURDAY...THERE WILL BE A CHANCE FOR STORMS AGAIN
FROM SATURDAY NIGHT THROUGH TUESDAY NIGHT...MAINLY ACROSS NORTHERN
OKLAHOMA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
NOON TODAY.

MBS/AUSTIN/KURTZ

In the hours before

Special weather statement, Jul 26, 3:18 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
318 AM CDT FRI JUL 26 2013

OKZ038-039-044-260900-
COTTON OK-STEPHENS OK-COMANCHE OK-
318 AM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...WESTERN
STEPHENS AND COMANCHE COUNTIES UNTIL 400 AM CDT...

AT 315 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GERONIMO...
MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
NICKEL SIZE HAIL...
VERY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING IN LOCALIZED AREAS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...TEMPLE...GERONIMO...FORT SILL AND HULEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3455 9863 3470 9834 3448 9800 3422 9828
TIME...MOT...LOC 0815Z 304DEG 30KT 3451 9842

AUSTIN
Local storm report, Jul 26, 3:33 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
333 AM CDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     TSTM WND GST     LAWTON                  34.60N 98.42W
07/26/2013  M62 MPH          COMANCHE           OK   ASOS

&&

MBS
Special weather statement, Jul 26, 3:35 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 AM CDT FRI JUL 26 2013

OKZ016>018-022>025-027-260915-
OKLAHOMA OK-CUSTER OK-KINGFISHER OK-BLAINE OK-WASHITA OK-CADDO OK-
GRADY OK-CANADIAN OK-
335 AM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...EASTERN
CUSTER...SOUTHERN KINGFISHER...SOUTHERN BLAINE...NORTHEASTERN
WASHITA...NORTHERN CADDO...NORTHWESTERN GRADY AND CANADIAN COUNTIES
UNTIL 415 AM CDT...

AT 333 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF LOYAL TO 4 MILES NORTHEAST OF GEARY TO 7 MILES
NORTHWEST OF WEATHERFORD TO 6 MILES WEST OF CUSTER CITY...MOVING
SOUTHEAST AT 35 TO 40 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
EL RENO...WEATHERFORD...KINGFISHER...YUKON...CONCHO...PIEDMONT...
HINTON...MINCO...UNION CITY...GEARY...THOMAS...OKARCHE...HYDRO...
BINGER...CALUMET...CUSTER CITY...EAKLY...COLONY...LOOKEBA AND
GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3577 9909 3578 9886 3584 9840 3599 9803
      3574 9767 3572 9767 3572 9764 3563 9750
      3532 9786 3525 9834 3535 9875
TIME...MOT...LOC 0833Z 316DEG 28KT 3590 9805 3569 9828 3562 9876 3568
9900

AUSTIN
Local storm report, Jul 26, 4:02 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
402 AM CDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             GERONIMO                34.48N 98.38W
07/26/2013  E1.75 INCH       COMANCHE           OK   BROADCAST MEDIA

&&

MBS
Special weather statement, Jul 26, 4:18 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT FRI JUL 26 2013

OKZ018-022>025-027>029-035-261000-
OKLAHOMA OK-KIOWA OK-KINGFISHER OK-WASHITA OK-CADDO OK-MCCLAIN OK-
GRADY OK-CLEVELAND OK-CANADIAN OK-
418 AM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKLAHOMA...NORTHEASTERN
KIOWA...SOUTHEASTERN KINGFISHER...WASHITA...CADDO...NORTHWESTERN
MCCLAIN...GRADY...NORTHERN CLEVELAND AND CANADIAN COUNTIES UNTIL 500
AM CDT...

AT 414 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF PIEDMONT TO 3 MILES SOUTH OF EL RENO TO LOOKEBA
TO CLOUD CHIEF TO DILL CITY...MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...MIDWEST CITY...MOORE...DEL CITY...EL RENO...
CHICKASHA...YUKON...BETHANY...CONCHO...MUSTANG...THE VILLAGE...WARR
ACRES...ANADARKO...NEWCASTLE...TUTTLE...NICHOLS HILLS...SPENCER...
PIEDMONT AND CORDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3545 9847 3559 9812 3579 9784 3540 9715
      3512 9749 3499 9787 3485 9863 3485 9879
      3533 9924
TIME...MOT...LOC 0914Z 312DEG 30KT 3567 9783 3548 9797 3535 9834 3525
9881 3529 9912

AUSTIN
Special weather statement, Jul 26, 5:04 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT FRI JUL 26 2013

OKZ023-035-038-261045-
KIOWA OK-CADDO OK-COMANCHE OK-
504 AM CDT FRI JUL 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA...SOUTHWESTERN
CADDO AND COMANCHE COUNTIES UNTIL 545 AM CDT...

AT 502 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MOUNTAIN VIEW...MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAIN LEADING TO CONTINUING FLOODING IN SATURATED RURAL AND
URBAN AREAS...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
CACHE...ELGIN...MOUNTAIN VIEW...MEDICINE PARK...LAKE ELLSWORTH...
BOONE...MEERS AND LAKE LAWTONKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3512 9876 3478 9821 3454 9860 3498 9894
TIME...MOT...LOC 1002Z 312DEG 31KT 3501 9877

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:19 PM CDTSpecial Weather StatementOUNCuster41 min
Jul 25, 10:45 PM CDTSpecial Weather StatementOUNCuster45 min
Jul 25, 10:50 PM CDTSpecial Weather StatementOUNWoods25 min
Jul 25, 11:10 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
Jul 25, 11:23 PM CDTSpecial Weather StatementOUNCuster22 min
Jul 25, 11:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita49 min
Jul 26, 12:16 AM CDTSpecial Weather StatementOUNCaddo29 min
Jul 26, 12:27 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Jul 26, 12:53 AM CDTSpecial Weather StatementOUNKiowa37 min
Jul 26, 1:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche51 min
Jul 26, 1:11 AM CDTSevere Thunderstorm WarningOUNKiowa49 min
Jul 26, 1:13 AM CDTSpecial Weather StatementOUNWoodward47 min
Jul 26, 1:39 AM CDTSpecial Weather StatementOUNDewey51 min
Jul 26, 2:03 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Jul 26, 2:12 AM CDTSpecial Weather StatementOUNComanche48 min
Jul 26, 2:53 AM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher37 min
Jul 26, 3:18 AM CDTSpecial Weather StatementOUNCotton42 min
Jul 26, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Washita4 hr
Jul 26, 3:33 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Jul 26, 3:35 AM CDTSpecial Weather StatementOUNCanadian40 min
Jul 26, 3:57 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Stephens3 hr
Jul 26, 4:03 AM CDTFlash Flood WarningOUNComanche, Cotton3 hr
Jul 26, 4:10 AM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Dewey, Garfield, Kingfisher and 1 more3 hr
Jul 26, 4:13 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens47 min
Jul 26, 4:18 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady, Washita42 min
Jul 26, 4:54 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more3 hr
Jul 26, 5:00 AM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
Jul 26, 5:04 AM CDTSpecial Weather StatementOUNComanche41 min
Jul 26, 5:28 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more3 hr
Jul 26, 5:35 AM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa115 min
Jul 26, 5:53 AM CDTAreal Flood AdvisoryOUNJefferson112 min
Jul 26, 6:10 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman, Washita2 hr
Jul 26, 6:17 AM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain3 hr
Jul 26, 7:11 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Oklahoma, Pontotoc, Pottawatomie and 1 more3 hr
Jul 26, 7:58 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens2 hr
Jul 26, 8:07 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
Jul 26, 8:08 AM CDTAreal Flood WarningOUNCaddo112 min
Jul 26, 8:10 AM CDTRiver Flood WarningOUNComanche, Cotton48 hr
Jul 26, 8:29 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma2 hr
Jul 26, 10:58 AM CDTAreal Flood AdvisoryOUNCleveland, McClain2 hr
Jul 26, 1:58 PM CDTRiver Flood WarningOUNOklahoma6 hr
Jul 26, 3:25 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer11 hr
Jul 26, 4:03 PM CDTSpecial Weather StatementOUNBryan57 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.